# SDR ZN3R200503A

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: General aviation
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 384001117
- Part serial: 1013458754
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE BLADES WERE FOUND VISUALLY VERY "THIN" IN THE TIP AREA AFTER OPERATION.
